Gemcitabine induced cardiomyopathy: a case of multiple hit cardiotoxicity

DSpace/Manakin Repository

Gemcitabine induced cardiomyopathy: a case of multiple hit cardiotoxicity

Citable link to this page

 

 
Title: Gemcitabine induced cardiomyopathy: a case of multiple hit cardiotoxicity
Author: Mohebali, Donya; Matos, Jason; Chang, James Ducksoon

Note: Order does not necessarily reflect citation order of authors.

Citation: Mohebali, Donya, Jason Matos, and James Ducksoon Chang. 2016. “Gemcitabine induced cardiomyopathy: a case of multiple hit cardiotoxicity.” Esc Heart Failure 4 (1): 71-74. doi:10.1002/ehf2.12113. http://dx.doi.org/10.1002/ehf2.12113.
Full Text & Related Files:
Abstract: Abstract Gemcitabine is a commonly used antineoplastic agent used to treat a variety of cancers with rarely reported cardiac side effects. We describe a case of a 67‐year‐old woman with follicular lymphoma who experienced a rarely reported side effect of gemcitabine: cardiomyopathy. This case highlights a multiple hit mechanism of myocyte damage that may occur following the use of multiple cardio‐toxic agents despite their administration in doses not associated with cardiotoxicity.
Published Version: doi:10.1002/ehf2.12113
Other Sources: http://www.ncbi.nlm.nih.gov/pmc/articles/PMC5292629/pdf/
Terms of Use: This article is made available under the terms and conditions applicable to Other Posted Material, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#LAA
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:31731630
Downloads of this work:

Show full Dublin Core record

This item appears in the following Collection(s)

 
 

Search DASH


Advanced Search
 
 

Submitters